# SDR UPS98826067

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT SIDE FUSELAGE, FWD LT CORNER OF MAIN CARGO DOOR, REPAIR DOUBLER DAMAGED.  BLENDED OUT DAMAGED EDGE OF LOWER SKIN IAW SRM 53-2-0 FIG 1F SHT 3 PG 2P.  REPAIRED PER REO04323 REV B BY INSTALLING DOUBLER.
